# SDR FDEA202508081873

- Difficulty date: August 8, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 37,205 hours, 21,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 231227
- Condition: No Test
- Location: Zone 200
- Part time: 3,717 hours, 2,015 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COURIER AREA EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE DURING TEST.   R & R EXIT LIGHT BATTERY AND OPS CHECKS GOOD. OKAY  FOR SERVICE.
